# SDR SWIA202055819

- Difficulty date: November 29, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD CARGO DOOR OPENING LOWER SILL CLOSE OUT PLATE FWD GUSSET HAS CORROSION.   (C-CHECK) RO 2/1/2021   REMOVED CORROSION DAMAGE ON FWD CARGO DOOR OPENING, LOWER SILL CLOSE OUT PLATE FWD GUSSET REF. CRJ-900 SRM 51-21-06-001-001-A01. /      BLENDED AREA FOUND TO BE OUT OF LIMITS. REF CRJ900 SRM 53-31-23-001-001-A01 / .  INSTALLED NEW GUSSET PLATE.   REF: DWG SH690-33750  REV: AF, CRJ900 SRM 51-42-22-001-001-A01.   SKY CARD 51-900-1002 COMPLETED.    / *
